MAUDE Adverse Event Report: MICROVENTION, INC. WEB; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-4.5-2-MVI-3
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the web was positioned ideally, however would not detach.Several attempts were tried including opening a new detachment controller.This web was safely removed and a new device was implanted and detached on first attempt.It was attempted to detach this device on the back table after the case, and it still did not detach.The physician then manually pulled the device off of the pusher.The web and wire are all being returned.
 
Event or Problem Description
See h11.
 
Additional Manufacturer Narrative
The investigation of the returned web system found the implant separated from the pusher, which is consistent with the physician manually pulling the implant off the pusher as described in the reported event.The pusher was returned kinked at the hypotube-to-connector junction and the proximal connector was kinked at the brown lead wire joint.The heater coil pet and tether were found melted, indicating that the device was activated using a detachment controller during the procedure.Further inspection found the heater coil¿s forward and backward winds to be touching, resulting in the system to short, leading to the inability to detach as described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the kinked pusher and proximal connector, but the damage is consistent with the device experiencing forces exceeding the delivery system's yield strength.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Potential complications as referenced on the ifu, include but are not limited to the following: hematoma at the site of entry, aneurysm rupture, emboli, vessel perforation, parent artery occlusion, hemorrhage, ischemia, vasospasm, clot formation, device migration or misplacement, premature or difficult device detachment, non-detachment, incomplete aneurysm filling, revascularization, post-embolization syndrome, and neurological deficits including stroke and death.

Brand Name
WEB
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22755298
Report Number2032493-2025-90386
Device Sequence Number9364330
Product Code OPR
UDI-Device Identifier00842429110799
UDI-Public00842429110799
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberW5-4.5-2-MVI-3
Device Catalogue NumberW5-4.5-2
Device Lot Number0000268244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CATHETER
Patient SexMale